# SDR 2000ZZZX9

- Difficulty date: October 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N912SM
- Make and model: Bolkms BK117B2
- Aircraft serial: 7150
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 1176415103
- Condition: Failed
- Location: Fuel Boost
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACEMENT FOR PUMP FROM A/C 7505.  REMOVED AND REPLACED.
